Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had cortisone injection in ankle for heel spur. Getting stinging pain in toe. How to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1036 Questions
Question
I had a cortisone injection in my ankle 2 months ago for a heel spur ans since then have a sharp stingy pain in my big toe -the pain is vertical and comes and goes.
Posted Tue, 21 May 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Achuo Ascensius 2 hours later
Hello,
thanks for the query.

Pain from a heel spur usually results from inflammation resulting from damage to surrounding soft tissue. Cortisone which is a steroid is effective in relieving such inflammation and and as a result the pain. However, cortisone has side effects including nerve damage, tendon weakening and pain.

It is likely the pain you feel is due to a nerve irritation by the cortisone or by the injection needle. However, what ever the cause you will need to take vitamine b complex and Nucleo-cmp-forte in a bit to restore nerve function.

Hope this answers your query. If you have more query, please do not hesitate, i will be glad to help.
Best regards
Above answer was peer-reviewed by
 
Follow-up: Had cortisone injection in ankle for heel spur. Getting stinging pain in toe. How to get relief? 19 hours later
Will this solve itself or what do I do now?I want get back running/dancing.Does the second supplement you recommended affect birth control?
 
 
Answered by Dr. Achuo Ascensius 4 hours later
Hello XXXXXXX
thanks once more for the query.

Its just a matter of time for the repair to take place unless there have been permanent damage.
There is no problem if you are taking your birth pills.

Hope this answers your query. If you do not have further query, you could close the discussion and rate the answers.
Best regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor